# SDR ASAA2019021928329

- Difficulty date: February 19, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 40,280 hours, 12,110 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FRONT SPINNER CONE ANODIZED COATING MISSING BEYOND LIMITS. GROUNDED .  REMOVED AND REPLACED #1 ENG FRONT SPINNER CONE REF B737-800 AMM 72-21-01-400,
